I take 200mg of zoloft daliy for like 10 yrs for severe depression. Ive been taking norco more then I should for 2yrs. Is it true the pain killers have been making my zoloft not really work? I believe I'm lacking in dopamine from my depression, does the norco stop it even more? Is there a supplement or something I can take to help my receptors get back to normal quicker, or give me extra dopamine boost? Which one I'm misssing.
I stoped for 30 days, I was clean. Then I had to have 2 more surgeries so for the last 2 months I was on them again. I quit again this week. Should it be easier this time?
The pain killers complicate things. If you think of your brain like a pot of soup and you have added zoloft to swim around in it adding a good flavor and then you add this other very powerful ingredient....well you, the cook in this, don't really know what you are going to end up with. For sure it changes things and pain killers are depressants so isn't helping. Is there a quick fix for this? No, just stop the pain killers, exercise, eat a healthy diet, stay away from all substances that are depressants (alcohol for sure) and let the Zoloft do its work.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.